Omran Ahmadi

Associate Professor
    (+98-21) 2310 ext. 2266
🖷     (+98-21) 22290648

    Personal Website


PhD, University of Waterloo, 2006

Research Field

Number Theory

Research Interests

My research interests include Number Theory, Arithmetic Geometry, Cryptography, and Combinatorics; more specifically: Distribution of points on algebraic sets and varieties; Exponential and character sums; Curve based cryptography; Efficient implementation of arithmetic of cryptographic systems; Algebraic graph theory; Sparse polynomials over finite fields.


  • A note on the stability of trinomials over finite fields, , Finite Fields and Their Applications, 63 (2020), (joint with K. M. Shokri).
  • On isogeny graphs of supersingular elliptic curves over finite fields, Finite Fields and Their Applications, 55 (2019), 268-283, (joint with G. Adj and A. Menezes).
  • Fibre products of supersingular curves and the enumeration of irreducible polynomials with prescribed coefficients, Finite Fields and Their Applications, 42 (2016), 128-164, (joint with F. Gologlu, R. Granger, G. McGuire and E. Yilmaz).
  • Sets with many pairs of orthogonal vectors over finite fields, Finite Fields and Their Applications, 37 (2016), 179-192, (joint with A. Mohammadian).
  • Decomposing jacobians of curves over finite fields in the absence of algebraic structure, Journal of Number Theory, 156 (2015), 414-431, (jont with G. McGuire and A. Rojas Leon).
  • Curves over finite fiels and linear recurring sequences, Surveys in Combinatorics, (2015), 195-220, (joint with G. McGuire).
  • Exponential sums over points of elliptic curves, Journal of Number Theory, 140 (2014), 299-313, (joint with I. Shparlinski).
  • An efficient deterministic test for Kloosterman sum zeros, Mathematics of Computation, 83 (2014), 347-363, (joint with R. Granger).
  • Weight distribution of irreducible polynomials over finite fields, in Handbook of Finite Fields and their Applications, CRC Press, (2013).
  • On isogeny classes of Edwards curves over finite fields, Journal of Number Theory, 132 (6) (2012), 1337-1358, (joint with R. Granger).
  • On stable quadratic polynomials, Glasgow Mathematical Journal, 54 (2012), 359-369, (joint with F. Luca, A. Ostafe and I. Shparlinski).
  • Generalization of a theorem of Carlitz, Finite Fields and their Applications, 17 (5) (2011), 473-480.
  • More publications


Papers on Arxiv
Google Scholar Profile